# SDR UHLA2014091100628

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,179 hours, 17,365 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON EICAS, GROUND PROXIMITY FAILED ILLUMINATED ON EICAS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R RT FLAP SKEW SENSOR T4 IAW AMM 27-53-06.
